Ajustement linéaire lorsque les deux variables sont soumises à des erreurs de variances hétérogènes
Revue de Statistique Appliquée, Volume 30 (1982) no. 3, p. 27-38
@article{RSA_1982__30_3_27_0,
     author = {Maurin, Francis and Scholler, R.},
     title = {Ajustement lin\'eaire lorsque les deux variables sont soumises \`a des erreurs de variances h\'et\'erog\`enes},
     journal = {Revue de Statistique Appliqu\'ee},
     publisher = {Soci\'et\'e de Statistique de France},
     volume = {30},
     number = {3},
     year = {1982},
     pages = {27-38},
     zbl = {0541.62053},
     language = {fr},
     url = {http://www.numdam.org/item/RSA_1982__30_3_27_0}
}
Maurin, Francis; Scholler, R. Ajustement linéaire lorsque les deux variables sont soumises à des erreurs de variances hétérogènes. Revue de Statistique Appliquée, Volume 30 (1982) no. 3, pp. 27-38. http://www.numdam.org/item/RSA_1982__30_3_27_0/

Barnett. - Fitting straight lines. The linear relationship with replicated observations. Appl. Statist. 1970, 19, p. 135-144. | MR 267699

Bartlett. - Fitting a straight line when both variables are subject to error. Biometrics. 1949, 5, p. 207-212. | MR 31687

J.B. Copas. - The likehood surface in the linear functionnal relationship problem. J.R. Statist. Soc. 1972, B 34, p. 274- 278. | MR 334375 | Zbl 0238.62032

D. Dugue. - Traité de Statistique théorique et appliquée, 1958. Masson Ed. | Zbl 0084.14305

Fourgeaud et Fuchs. - Statistique, 1967, Dunod Ed. | MR 258161 | Zbl 0201.51501

Geary. - Determination of linear relations between systematic parts of variables with errors of observation the variances of which are unknown. Econometrica 1949, 17, p. 30- 59. | MR 28560 | Zbl 0037.09003

HOUSNER and BRENNAN. - Estimation of linear trends. A.M.S., 1948, 19, p. 380-388. | MR 26777 | Zbl 0032.04502

Kendall. - Regression, structure and functionnal relationships. Biometrika, 1951, 38, p. 11- 25. Biometrika, 1952, 39, p. 96-108. | Zbl 0049.22501

Lindley. - Estimation of a functionnal relationship. Biometrika, 1953, 40, p. 47-49. | MR 55645 | Zbl 0052.36903

Nair and Banerjee. - A note on fitting of straight lines if both variables are subject to error. Sankhya. 1942, 6, p. 331. | MR 9270 | Zbl 0060.31507

Neyman and Scott. - On certain methods of estimating the linear structural relation. A.M.S. 1951, 22, p. 352-361. A.M.S. 1952, 23, p. 115. | MR 43416 | Zbl 0043.13901

Riersol. - Identifiability of a linear relation between two variables which are subject to error. Economietrica. 1950, 18, p. 375-389. | MR 38054 | Zbl 0040.22502

Wald. - The fitting of straight lines if both variables are subject to error. A.M.S. 1940, 11, p. 284-300. | JFM 66.0638.03 | MR 2739 | Zbl 0023.34402

Wolfowitz. - The minimum distance method. A.M.S. 1957, 28, p. 89-110. | MR 88126 | Zbl 0086.35403

York. - Least - squares fitting of a straight line. Canad. J. of Physics, 1966, 44, p. 1079-1086. | MR 195237 | Zbl 0144.42402